MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER 3.3 MM X 403 MM ULTRASOUND PROBE; LITHOTRIPTOR, ELECTRO-HYDRAULIC

BOSTON SCIENTIFIC - SPENCER 3.3 MM X 403 MM ULTRASOUND PROBE; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number M0068407160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfg site name- (b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that an ultrasound probe was used in a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the ultrasound probe broke about 4cm from the proximal end.Half of the broken piece fell inside the patient and was retrieved with the use of forceps.The procedure was completed with a different device.There were no patient complications reported as a result of this event.

Brand Name
3.3 MM X 403 MM ULTRASOUND PROBE
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7193258
Report Number3005099803-2018-00093
Device Sequence Number11250769
Product Code FFK
UDI-Device Identifier08714729516606
UDI-Public08714729516606
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K012445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model NumberM0068407160
Device Catalogue Number840-716
Device Lot Number21380570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;